Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An estimation of singular values of convolution operators
HTML articles powered by AMS MathViewer

by Milutin R. Dostonic PDF
Proc. Amer. Math. Soc. 123 (1995), 1399-1409 Request permission

Abstract:

In this paper we determine the asymptotic order of singular values of convolution operators $\smallint _0^xk(x - y) \bullet dy$, where $k(x) = {x^{\alpha - 1}}L(1/x)(0 < \alpha < 1/2)$ and L is a slowly varying function from some class.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1399-1409
  • MSC: Primary 47B35; Secondary 45E05, 47B06, 47G10
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1246522-3
  • MathSciNet review: 1246522